MAUDE Adverse Event Report: Arthrex, Inc. PEEK SWIVELOCK C,4.75x19.1MM; BIO SOFT TISSUE FIXATN FASTNR

Arthrex, Inc. PEEK SWIVELOCK C,4.75x19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number PEEK SWIVELOCK C,4.75x19.1MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
Additional information provided 10-sep-2026: it was further reported this occurred during an ankle instability procedure with no patient harm.No procedural delay was experienced, and no additional anesthesia was necessary.The case was completed with another anchor.
 
Additional Manufacturer Narrative
Additional information: b5, h3, h6.

Brand Name
PEEK SWIVELOCK C,4.75x19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50570304
Report Number1220246-2026-04580
Device Sequence Number18610137
Product Code MAI
UDI-Device Identifier00888867026919
UDI-Public(01)00888867026919(11)260617(17)310531(10)15641300
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEEK SWIVELOCK C,4.75x19.1MM
Device Catalogue NumberAR-2324PSLC
Device Lot Number15641300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown